... name) for more than 10 years, without incident, and am very upset that it is being withdrawn. The generic made me very ill. Would appreciate hearing from others. It's my understanding that the company is going with the generic, only. I have many medicine allergies so it is really important that I have this brand-name form
This happens to most brand name drugs when most people are getting generics. The company no longer is making enough money on it. Its possible that another generic made by another company would't make you sick. The active ingredients are all the same, but the inactive ingredients can be different and this is most likely what you reacted to.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2010 • 1 answer
I have been taking Cardizem CD for over a year &the last four days my blood pressure has hit 132/94?
Posted 4 Jan 2011 • 1 answer
Posted 24 Jan 2011 • 1 answer
Posted 1 Feb 2014 • 1 answer
Posted 28 Oct 2014 • 1 answer